MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 32; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 32; IN-VITRO DIAGNOSTICS
Catalog Number 6844508
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros sodium (na+) results were obtained from a single level of non-vitros mas level 1 quality control fluid, lot: ocr2608, using vitros na+ slide lot: 4261-1141-5763 on a vitros 5600 integrated system.Mas level 2 na+ results of 197.6 and 200.7 mmol/l vs.The expected result of 121.1 mmol/l biased results of the magnitude and direction observed may led to inappropriate physician action if they were to occur undetected on patient samples.Patient samples were not affected and there were no allegations of harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that higher than expected vitros sodium (na+) results were obtained from a single level of non-vitros mas level 1 quality control fluid, lot: ocr2608, using vitros na+ slide lot: 4261-1141-5763 on a vitros 5600 integrated system.The assignable cause of the event was a suboptimal calibration.The cause of the suboptimal calibration is unknown.Acceptable vitros na+ performance was observed after restoring a previously acceptable calibration, as well as on another subsequent calibration.Historical vitros na+ lot: 4261-1141-5763 quality control results were within expectation for level 1 but slightly imprecise for level 2, however the magnitude of the level 2 precision would not cause the bias observed from the unexpected quality control results.The investigation found no indication the vitros 5600 integrated system or vitros na+ slide lot: 4261-1141-5763 malfunctioned, as restoring a previous calibration without any additional actions resolved the issue.Additionally, the customer processed a diagnostic vitros na+ precision test using their non-vitros mas l2 quality control fluid, which was within ortho acceptable guidelines, further verifying acceptable vitros 5600 system performance.Continual tracking and trending does not indicate a systemic issue with vitros na+ lot: 4261-1141-5763.

Brand Name
VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 32
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21286708
Report Number1319808-2025-00006
Device Sequence Number13144130
Product Code JIX
UDI-Device Identifier10758750032105
UDI-Public(01)10758750032105(17)260923(11)240923(10)3264
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2026
Device Catalogue Number6844508
Device Lot Number3264
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown